# SDR 2004UALA00110

- Difficulty date: February 7, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 14,317 hours, 1,841 cycles
- Engine: Pwa PW4056
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 2724200103
- Condition: Chafed
- Location: Hydraulic System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT HAS HAD NR 1 QTY INDICATION LOSS WITH PSBL HYD PRESS LOSS.  AMBER ALERT DECLARED.  LOSS OF FLUID DUE TO LANDING GEAR DOWN HYDRAULIC LINE PIN HOLE LEAK.  PIN HOLE CAUSED BY CHAFING DUE TO BROKEN CLAMP BACC10CC-8 LOCATED AT STA 900.   ACCOMPLISHED RYNGLOK REPAIR AT STA 900 AND RECLAMPED.
